# SDR DU4R2011019

- Difficulty date: November 24, 2011
- Submitted: December 8, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT/GOUGE AFT CARGO DOOR AT BS 820.5 AND 2.5" ABOVE STR 23R.
